# SDR SWAA2023110203944

- Difficulty date: September 24, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 63,098 hours, 37,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS663.75 AT RBL40 AND WL173.5 WING CENTER SECTION 2023-614769<[01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24.;[02] REPLACED SUPPORT ANGLE AND INSTALL NEW FASTENERS COMMON ON VAPOR BARRIER AND TANK LOCATED BS663.75 AT RBL35 TO RBL 70 AND WL173.5 WING CENTER SECTION IAW B737-700 SRM 51-40-02 AND DWG 111A1001 SHEET 234 REV - SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED SUPPORT ANGLE AND INSTALL NEW FASTENERS COMMON ON VAPOR BARRIER AND TANK LOCATED BS663.75 AT RBL35 TO RBL 70 AND WL173.5 WING CENTER SECTION IAW B737-700 SRM 51-40-02 AND DWG 111A1001 SHEET 234 REV - RII SEE INDIVIDUAL SIGN OFF BELOW
